# SDR HAIHEEA9568

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010190103
- Condition: Bearing Failed
- Location: M/R
- Part time: 2,824 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SEPARATED FROM SPINDLE.
